# SDR C2XA04BT102

- Difficulty date: September 27, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 5,164 hours, 4,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Reading Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, SMOKE CAME FROM FIRST OFFICERS YOKE READING LIGHT AFTER LANDING.  MAINTENANCE IN MSN DEACTIVATED FIRST OFFICER'S CHARTHOLDER LIGHT AND RELEASED THE AIRCRAFT IAW MEL 33-10-00 CAT-C CONTROL 046503.  UPON ARRIVAL INTO EWR MAINTENANCE SECURED CHARTHOLDER WIRES AND OPS CHECKED LIGHTS, OPS CHECKED GOOD IAW EMB145 MM 33-11-01.  NO SMOKE NOTED.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.
